# SDR ASOA2020030403024

- Difficulty date: December 30, 2019
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 14568815402
- Part serial: 705
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION RIGHT INBOARD FLAP UPPER SURFACE HAS DAMAGED COMPOSITE AT INBOARD EDGE. MAINTENANCE REPAIRED COMPOSITE DAMAGE AT UPPER SKIN INBOARD EDGE I/A/W SRM 57-52-00.
